Research

Free convection in a shallow annular cavity filled with a porous medium


Reference:

Pop, I., Rees, D. A. S. and Storesletten, L., 1998. Free convection in a shallow annular cavity filled with a porous medium. Journal of Porous Media, 1 (3), pp. 227-241.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsPop, I., Rees, D. A. S. and Storesletten, L.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13064

Export

Actions (login required)

View Item